# SDR SWAA2024102837596

- Difficulty date: September 13, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 57,036 hours, 31,366 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED IRSS140 AT RT WING 2024-572231<[01] REPLACED ANGLE TRAILING EDGE LOCATED IRSS140 AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG# 115A2000 SHEET 22 REV A. MEASURE OF CRACK IS 1.328? TOOL USED DIGITAL CALIPER PN:500-196-30; SN:A21033526; DUE DATE 06/DEC/24;[02] REPLACED ANGLE TRAILING EDGE LOCATED IRSS140 AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG# 115A2000 SHEET 22 REV A. MEASURE OF CRACK IS 1.328? TOOL USED DIGITAL CALIPER PN:500-196-30; SN:A21033526; DUE DATE 06/DEC/24
